# SDR CA140210004

- Difficulty date: February 7, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Frchld SA227DC
- Aircraft time: 13,961 hours
- Engine: Garrtt TPE33112UHR
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Condition: Failed
- Location: Oil Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(CAN) OIL PRESSURE GAUGE WENT TO ZERO ON THRESHOLD AND REMAINED AT ZERO.  ACFT RETURNED AND MAINTENANCE REPLACED GAUGE.  GROUND RUNS CARRIED OUT SERVICEABLE. ACFT RETURNED TO SERVICE.
